# SDR UPS04443026

- Difficulty date: August 21, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 77,131 hours, 17,128 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT WING REAR SPAR UPPER SPLICE PLATE (BS 1241)FOUND CRACK AT HOLE NR 5 APPROX 0.060 INCH.   RT WING REAR SPAR UPR SPLICE PLATE HOLE NR 5 CRACK FREE AT 1.00 INCH WAS REPAIRED IAW EO B747-5740-17032.
